MathSciNet Relay Station
MathSciNet bibliographic data
MR104865 (21 #3616) 34.00 (46.00)
Dunford, Nelson A survey of the theory of spectral operators. Bull. Amer. Math. Soc. 64 1958 217–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement